| Model Number |
500004500501 |
| Medical Device Problem Code |
Communication or Transmission Problem (2896)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6)was performed from the date of manufacture, 16-apr-2025 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the cabinet was offline.A technical support specialist (tss) advised the user to contact the don to proceed with an override as appropriate and or reach out to pharmacy for guidance on the required procedure.The tss checked connections, and the machine was back online and synchronizing properly with myqlink.The system functioned as intended after the technical support specialist verified the device.
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank mini aux, cabinet was offline and not synchronizing with myqlink.The customer attempted to issue a narcotic that requires an rxverify code.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.